Existence de modèles minimaux pour les variétés de type général [d'après Birkar, Cascini, Hacon et McKernan]
Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 982, 38 p.
@incollection{AST_2009__326__1_0,
     author = {Druel, St\'ephane},
     title = {Existence de mod\`eles minimaux pour les vari\'et\'es de type g\'en\'eral [d'apr\`es {Birkar,} {Cascini,} {Hacon} et {McKernan]}},
     booktitle = {S\'eminaire Bourbaki Volume 2007/2008 Expos\'es 982-996},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:982},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {326},
     year = {2009},
     zbl = {1190.14014},
     mrnumber = {2605317},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2009__326__1_0/}
}
TY  - CHAP
AU  - Druel, Stéphane
TI  - Existence de modèles minimaux pour les variétés de type général [d'après Birkar, Cascini, Hacon et McKernan]
BT  - Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
AU  - Collectif
T3  - Astérisque
N1  - talk:982
PY  - 2009
DA  - 2009///
IS  - 326
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__326__1_0/
UR  - https://zbmath.org/?q=an%3A1190.14014
UR  - https://www.ams.org/mathscinet-getitem?mr=2605317
LA  - fr
ID  - AST_2009__326__1_0
ER  - 
%0 Book Section
%A Druel, Stéphane
%T Existence de modèles minimaux pour les variétés de type général [d'après Birkar, Cascini, Hacon et McKernan]
%B Séminaire Bourbaki Volume 2007/2008 Exposés 982-996
%A Collectif
%S Astérisque
%Z talk:982
%D 2009
%N 326
%I Société mathématique de France
%G fr
%F AST_2009__326__1_0
Druel, Stéphane. Existence de modèles minimaux pour les variétés de type général [d'après Birkar, Cascini, Hacon et McKernan], in Séminaire Bourbaki Volume 2007/2008 Exposés 982-996, Astérisque, no. 326 (2009), Talk no. 982, 38 p. http://archive.numdam.org/item/AST_2009__326__1_0/

[1] V. Alexeev, C. Hacon & Y. Kawamata - Termination of (many) 4-dimensional log flips, Invent Math. 168 (2007), p. 433-448. | DOI | MR | Zbl

[2] F. Ambro - Quasi-log varieties, Tr. Mat. Inst. Steklova 240 (2003), p. 220-239. | MR | Zbl

[3] C. Birkar - On existence of log minimal models, prépublication arXiv:0706.1792, 2007. | MR | Zbl

[4] C. Birkar, P. Cascini, C. Hacon & J. Mckernan - Existence of minimal models for varieties of log general type, prépublication arXiv:math/0610203, 2006. | MR | Zbl

[5] S. Boucksom - Divisorial Zariski decompositions on compact complex manifolds, Ann. Sci. École Norm. Sup. 37 (2004), p. 45-76. | DOI | EuDML | Numdam | MR | Zbl

[6] A. Corti (éd.) - Flips for 3-folds and 4-folds, Oxford Lecture Series in Mathematics and its Applications, vol. 35, Oxford Univ. Press, 2007. | MR | Zbl

[7] O. Debarre - Classes de cohomologie positives dans les variétés kählériennes compactes (d'après Boucksom, Demailly, Nakayama, Păun, Peternell et al.), Séminaire Bourbaki, vol. 2004/2005, exposé n° 943, Astérisque 307 (2006), p. 199-228. | EuDML | Numdam | MR | Zbl

[8] R. Elkik - Rationalité des singularités canoniques, Invent. Math. 64 (1981), p. 1-6. | DOI | EuDML | MR | Zbl

[9] O. Fujino - Termination of 4-fold canonical flips, Publ. Res. Inst. Math. Sci. 40 (2004), p. 231-237. | DOI | MR | Zbl

[10] O. Fujino -, Notes on the log minimal model program, prépublication arXiv:0705.2076, 2007. | MR

[11] O. Fujino & S. Mori - A canonical bundle formula, J. Differential Geom. 56 (2000), p. 167-188. | DOI | MR | Zbl

[12] C. Hacon & J. Mckernan - On the existence of flips, prépublication arXiv:math/0507597, 2005. | MR

[13] Y. Kawamata - Termination of log flips for algebraic 3-folds, Internat. J. Math. 3 (1992), p. 653-659. | DOI | MR | Zbl

[14] Y. Kawamata -, On the cone of divisors of Calabi-Yau fiber spaces, Internat. J. Math. 8 (1997), p. 665-687. | DOI | MR | Zbl

[15] Y. Kawamata, K. Matsuda & K. Matsuki - Introduction to the minimal model problem, in Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, 1987, p. 283-360. | DOI | MR | Zbl

[16] S. L. Kleiman - Toward a numerical theory of ampleness, Ann. of Math. 84 (1966), p. 293-344. | DOI | MR | Zbl

[17] J. Kollár - Flips and abundance for algebraic threefolds, Astérisque 211 (1992), p. 1-258. | Numdam | Zbl

[18] J. Kollár -, Singularities of pairs, in Algebraic geometry-Santa Cruz 1995, Proc. Sympos. Pure Math., vol. 62, Amer. Math. Soc., 1997, p. 221-287. | DOI | MR | Zbl

[19] J. Kollár & S. Mori - Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, vol. 134, Cambridge Univ. Press, 1998. | MR | Zbl

[20] S. Mori - Threefolds whose canonical bundles are not numerically effective, Ann. of Math. 116 (1982), p. 133-176. | DOI | MR | Zbl

[21] S. Mori -, Flip theorem and the existence of minimal models for 3-folds, J. Amer. Math. Soc. 1 (1988), p. 117-253. | MR | Zbl

[22] N. Nakayama - Zariski-decomposition and abundance, MSJ Memoirs, vol. 14, Mathematical Society of Japan, 2004. | MR | Zbl

[23] M. Reid - Minimal models of canonical 3-folds, in Algebraic varieties and analytic varieties (Tokyo, 1981), Adv. Stud. Pure Math., vol. 1, North-Holland, 1983, p. 131-180. | DOI | MR | Zbl

[24] M. Reid -, Young person's guide to canonical singularities, in Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc, 1987, p. 345-414. | DOI | MR | Zbl

[25] V. V. Shokurov - A nonvanishing theorem, Izv. Akad. Nauk SSSR Ser. Mat. 49 (1985), p. 635-651. | MR | Zbl

[26] V. V. Shokurov -, Three-dimensional log perestroikas, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992), p. 105-203. | MR

[27] V. V. Shokurov -, 3-fold log models, J. Math. Sci. 81 (1996), p. 2667-2699, | DOI | MR | Zbl

V. V. Shokurov -, 3-fold log models, Algebraic geometry, 4. | Zbl

[28] V. V. Shokurov -, Prelimiting flips, Tr. Mat. Inst. Steklova 240 (2003), p. 82-219. | MR | Zbl

[29] Y.-T. Siu - Invariance of plurigenera, Invent. Math. 134 (1998), p. 661-673. | DOI | MR | Zbl

[30] Y.-T. Siu -, Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, in Complex geometry (Göttingen, 2000), Springer, 2002, p. 223-277. | DOI | MR | Zbl

[31] Y.-T. Siu -, A general non-vanishing theorem and an analytic proof of the finite generation of the canonical ring, prépublication arXiv:math/0610740, 2006. | MR

[32] E. Szabó - Divisorial log terminal singularities, J. Math. Sci. Univ. Tokyo 1 (1994), p. 631-639. | MR | Zbl